# SDR MALA976521

- Difficulty date: July 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N112XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A112
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Swivel
- Part number: L38710SA
- Condition: Leakage
- Location: Rt Mlg
- Stage of operation: TO
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF HYD CAUTION CAME ON, MAIN ACCUMULATOR WAS 0 AND QUANTITY WAS IN YELLOW.  GEAR PUMP WAS TURNED OFF, GEAR WAS IN RETRACTION MODE AND ON  LEFT MAIN UNLOCKED FROM THE DOWN POSITION.  QRH CHECK LIST WAS USED AND LEFT MAIN WAS HAND PUMPED DOWN, 0 FLAP LANDING WAS PERFORMED IN LAN.  POST FLIGHT SHOWED HYD FLUID ALL OVER RIGHT MAIN GEAR.  MAINTENANCE REPLACED RIGHT DOWNLOCK SWIVEL ASSEMBLY.  CYCLED GEAR SEVERAL TIMES, OPS CHECK GOOD AND LEAK CHECK GOOD IAW SAAB MM 32-00-00.
